MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER 5 AUTOLOGOUS BLOOD RECOVERY SYSTEM; CELL SAVER 5/5+ BOWL KIT-125ML

HAEMONETICS CORPORATION CELL SAVER 5 AUTOLOGOUS BLOOD RECOVERY SYSTEM; CELL SAVER 5/5+ BOWL KIT-125ML
Model Number 00261-00
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Blood or Lymphatic problem (4434)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Haemonetics sent a field service engineer to evaluate the cell saver 5 autologous blood recovery system.There were no issues noted with the equipment.Sample will not be sent to haemonetics for evaluation, set was discarded.Without a sample provided for manufacturer evaluation the root cause cannot be determined.
 
Event or Problem Description
On january 06, 2021, haemonetics was notified of a bowl leak which occurred during a procedure in (b)(6), utilizing the cell saver 5 autologous blood recovery system and low vol(125ml) cs5 set.An error code of 21 and 24 was displayed during procedure.There was a blood loss reported of 800ml with the first low vol(125ml) cs5 set utilized then 300ml of blood lost with the second low vol(125ml) cs5 set of the same lot.Due to the amount of blood loss a blood transfusion was necessary.

Brand Name
CELL SAVER 5 AUTOLOGOUS BLOOD RECOVERY SYSTEM
Common Device Name
CELL SAVER 5/5+ BOWL KIT-125ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11278294
Report Number1219343-2021-00003
Device Sequence Number16791914
Product Code CAC
UDI-Device Identifier10812747016124
UDI-Public(01)10812747016124(17)220109(10)0117047
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K014083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2022
Device Model Number00261-00
Device Lot Number0117047
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;